# SDR GTIA040575

- Difficulty date: June 16, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 2530 · Buffet/Galleys
- Part: Lanyard
- Condition: Loose
- Location: Slide Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LGA - FLT 1581 - UPON ARRIVAL R1 SLIDE COVER LANYARD CAME LOOSE.  REATTACHED LANYARD.  NO DEFECTS NOTED.  (M)
